Alert archive / Kansas / Wind Chill Advisories in 2011
Wind Chill Advisory 10, NWS Dodge City, KS
NWS Dodge City, KS issued this wind chill advisory at Feb 9, 2011, 3:32 PM CST for 27 counties in Kansas. It took effect at Feb 10, 2011, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 3:32 PM CST (21:32 UTC)
- In effect from
- Feb 10, 2011, 12:00 AM CST
- Expired
- Feb 10, 2011, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WWUS43 KDDC 092132 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 332 PM CST WED FEB 9 2011 ...VERY COLD WIND CHILLS EXPECTED TONIGHT... .AS COLD ARCTIC HIGH PRESSURE MOVES ACROSS WESTERN KANSAS AND INTO TEXAS TONIGHT LOOK FOR WEST WINDS OF 5 TO 10 MPH AND OVERNIGHT LOWS AROUND ZERO. THE WINDS COMBINED WITH COLD TEMPERATURES WILL PRODUCE VERY COLD WIND CHILL READINGS OF 10 BELOW TO 20 BELOW ZERO LATE TONIGHT. KSZ030-031-043>046-061>066-074>081-084>090-100545- /O.NEW.KDDC.WC.Y.0010.110210T0600Z-110210T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 332 PM CST WED FEB 9 2011 /232 PM MST WED FEB 9 2011/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 9 AM CST /8 AM MST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 9 AM CST /8 AM MST/ THURSDAY. * WIND CHILL VALUES ARE EXPECTED TO RANGE FROM 10 BELOW TO 20 BELOW ZERO. * FROSTBITE COULD OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ 06
2 follow-up statements
787 WWUS43 KDDC 100456 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1056 PM CST WED FEB 9 2011 ...VERY COLD WIND CHILLS EXPECTED TONIGHT... .SOUTHWEST WINDS AT AROUND 10 MPH WILL CONTINUE ACROSS WESTERN KANSAS THROUGH THE REMAINDER OF TONIGHT AS ARCTIC HIGH PRESSURE CONTINUES TO MOVE INTO TEXAS. THE WINDS COMBINED WITH COLD TEMPERATURES WILL PRODUCE VERY COLD WIND CHILL READINGS OF 15 TO 25 DEGREES BELOW ZERO LATE TONIGHT. KSZ030-031-043>046-061>066-074>081-084>090-101500- /O.CON.KDDC.WC.Y.0010.110210T0600Z-110210T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 1056 PM CST WED FEB 9 2011 /956 PM MST WED FEB 9 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THURSDAY. * WIND CHILL VALUES ARE EXPECTED TO RANGE FROM 15 BELOW TO 25 BELOW ZERO. * FROSTBITE COULD OCCUR IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND SUSTAINED WINDS OF 5 MPH OR HIGHER WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
096 WWUS43 KDDC 101431 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 831 AM CST THU FEB 10 2011 KSZ030-031-043>046-061>066-074>081-084>090-101545- /O.EXP.KDDC.WC.Y.0010.000000T0000Z-110210T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 831 AM CST THU FEB 10 2011 /731 AM MST THU FEB 10 2011/ ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST /8 AM MST/ THIS MORNING. TEMPERATURES WILL CONTINUE TO WARM THIS MORNING AND WIND CHILL ADVISORY CRITERIA WILL NO LONGER BE MET. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 3:46 AM CST, 11 hours 46 minutes earlier.
Area forecast discussion, Feb 9, 3:46 AM CST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 346 AM CST WED FEB 9 2011 .DISCUSSION... DAYS 1-2... A COLD -35 CELSIUS 500 MILLIBAR THERMAL TROUGH WAS LOCATED ACROSS EASTERN WYOMING AND WESTERN NEBRASKA AT 00Z TUESDAY. A 700 MILLIBAR BAROCLINIC ZONE WAS POSITIONED JUST AHEAD OF THIS UPPER LEVEL THERMAL TROUGH AND EXTENDED FROM EASTERN COLORADO ACROSS NORTHWEST KANSAS INTO WESTERN NEBRASKA. BASED ON PHONE CALLS AND SURFACE OBSERVATIONS FROM EARLIER THIS MORNING IT APPEARS THAT THESE FEATURES OUTLINE THE NORTHWESTERN EDGE OF THE CLOUD COVER AND LIGHT PRECIPITATION. LATEST SATELLITE LOOPS EVEN INDICATED SOME CLEARING NORTHWEST OF WHERE THE RUC PROGGED THE 500 MILLIBAR TROUGH. AS A RESULT WILL FOLLOW THE GENERAL TREND OF THE NAM AND GFS AND TIME THE ENDING OF THE PRECIPITATION FROM NORTHWEST TO SOUTHEAST AS THESE FEATURES AS THEY MOVE ACROSS WESTERN KANSAS EARLY TODAY. ALTHOUGH SOME LIGHT SNOW WILL STILL BE POSSIBLE FOR SEVERAL HOURS EARLY THIS MORNING...NO ADDITIONAL ACCUMULATION IS EXPECTED. WIND CHILL VALUES HOWEVER ARE ANTICIPATED TO HOVER IN THE -15 TO -20 DEGREE RANGE SO INITIAL THOUGHTS THIS MORNING IS TO REPLACE THE WINTER WEATHER ADVISORY AND MUCH OF THE WINTER STORM WARNING WITH A WIND CHILL ADVISORY. THE POSSIBLE EXCEPTION TO REPLACING THE WINTER STORM WARNING WITH A WIND CHILL ADVISORY WILL BE IN PORTIONS OF SOUTH CENTRAL KANSAS. IN THIS AREA THERE STILL IS A CHANCE FOR ANOTHER INCH OR TWO BETWEEN 9Z AND 15Z BEFORE SNOW STARTS TO TAPER OFF. IT WILL BE ANOTHER COLD NIGHT TUESDAY NIGHT AS HIGH PRESSURE AT THE SURFACE BUILDS ACROSS WESTERN AND CENTRAL KANSAS. AT THIS TIME GIVE THE LOCATION OF WHERE THE CENTER OF THE HIGH IS FORECASTED TO BE BETWEEN 6Z AND 12Z WEDNESDAY AND SNOW COVER WILL UNDERCUT GUIDANCE FOR LOWS WEDNESDAY MORNING IN OUR EASTERN 1/2 OF THE COUNTY WARNING AREA. BASED ON THESE TEMPS EARLY WEDNESDAY MORNING ALONG WITH THE LIGHT WINDS ANTICIPATED WIND CHILL VALUES WILL ONCE AGAIN DROP TO AROUND MINUS 15 DEGREES IN SEVERAL LOCATIONS. AT THIS TIME HOWEVER GIVEN THE PRODUCTS ALREADY ISSUED WILL HOLD OFF ON ISSUING ANOTHER ADVISORY BUT WILL HIGHLIGHT THESE WIND CHILLS IN THE HAZARDOUS WEATHER OUTLOOK. AS FOR TEMPERATURES OVER THE NEXT FEW DAYS...INITIAL PLAN IS TO KEEP HIGHS CLOSE TO PREVIOUS FORECAST TODAY GIVEN THE SNOW AMOUNTS WE HAVE RECEIVED SO FAR EARLIER THIS MORNING. ON THURSDAY DID HOWEVER TRIM TEMPERATURES BACK A FEW DEGREES GIVEN THE LINGER SNOW COVER...HOWEVER UNSURE HOW FAR TO UNDERCUT GUIDANCE GIVEN THE WARMING TREND ADVERTISED IN THE 925 TO 850 MILLIBAR LEVEL. DAYS 3-7... THE 00 UTC SUITE OF MODELS ARE IN GOOD AGREEMENT THROUGH DAY 10 WITH THE LARGE SCALE FEATURES OVER NORTH AMERICA. UPPER-LEVEL RIDGING WILL GRADUALLY BUILD INTO THE ROCKIES THROUGH FRIDAY, WITH THE LOWER LEVELS IN THE LEE OF THE ROCKIES GRADUALLY WARMING. HOWEVER, SNOW COVERED AREAS WILL STAY COOLER THROUGH THE WEEKEND. ONLY SMALL AMOUNTS OF SNOW WERE REPORTED ACROSS MORTON AND STANTON COUNTIES, SO THIS AREA WILL WARM UP FIRST. A LOW AMPLITUDE SHORTWAVE TROUGH WILL TRAVERSE THE NORTHERN PLAINS IN ZONAL FLOW BY SUNDAY. THIS FEATURE WILL HELP SHUNT A LOW-LEVEL WARM PLUME FROM THE ROCKIES, DOWNSLOPE ONTO THE HIGH PLAINS. SNOW COVER WILL PROBABLY STILL BE IN PLACE ACROSS THE EASTERN 1/3 OR 1/2 OF OUR FORECAST AREA WHERE SNOW AMOUNTS FROM TUESDAY'S STORM WERE THE HIGHEST. HOWEVER, TEMPERATURES COULD REACH INTO THE 60S TO NEAR 70 IN THE FAR SOUTHWEST CORNER OF KANSAS. A WEAK COLD FRONT WILL PASS ACROSS OUR FORECAST AREA IN THE WAKE OF THIS SHORTWAVE TROUGH, RESULTING IN A SOMEWHAT COOLER AIRMASS. FROM FEBRUARY 15TH INTO THE 17TH, AN UPPER-LEVEL TROUGH WILL DIG ALONG THE WEST COAST, WITH WEST-SOUTHWESTERLY MID TO UPPER-LEVEL FLOW DEVELOPING ACROSS THE CENTRAL PLAINS. THIS WILL BE A FAIRLY WARM PATTERN FOR SOUTHWEST KANSAS, WITH HIGHS IN THE 60S, AND POSSIBLY EVEN SOME 70S IN THE FAR SOUTHWEST CORNER WHERE A DEEP LOW-LEVEL MIXED LAYER WILL DEVELOP. && .AVIATION... LIGHT SNOW WILL GRADUALLY TAPER OFF THROUGH 12 UTC AT DDC. MVFR CIGS WILL CLEAR BETWEEN 12 AND 15 UTC AS THE UPPER-LEVEL STORM SYSTEM MOVES OFF TO THE EAST. && .PRELIMINARY POINT TEMPS/POPS... DDC 15 -1 29 12 / 20 0 0 0 GCK 17 -1 30 12 / 20 0 0 0 EHA 19 4 30 16 / 20 0 0 0 LBL 18 0 30 12 / 30 0 0 0 HYS 16 -1 29 13 / 20 0 0 0 P28 17 -3 27 12 / 80 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 10 CST /9 AM MST/ TODAY FOR KSZ030- 031-043>046-061>065-074>079-084>088. WINTER STORM WARNING UNTIL NOON CST TODAY FOR KSZ066-080-081-089- 090. && FN18/24/24
Hazardous weather outlook, Feb 9, 3:06 PM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 306 PM CST WED FEB 9 2011 KSZ030-031-043>046-061>066-074>081-084>090-102115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 306 PM CST WED FEB 9 2011 /206 PM MST WED FEB 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FROM MIDNIGHT UNTIL 9 AM CST THURSDAY. LIGHT WESTERLY WINDS OF 5 TO 10 MPH WITH LOWS IN THE 4 TO -4 RANGE WILL CREATE WIND CHILL VALUES IN THE -10 TO -20 RANGE. SEE WINTER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED TONIGHT OR TOMORROW. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC SUGDEN
In the hours before
Local storm report, Feb 9, 10:59 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1059 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW HUGOTON 37.18N 101.35W
02/08/2011 E4.0 INCH STEVENS KS LAW ENFORCEMENT
ESTIMATED 3 TO 5 INCHES.
0600 AM SNOW SUBLETTE 37.48N 100.85W
02/09/2011 E5.0 INCH HASKELL KS LAW ENFORCEMENT
ESTIMATED 4 TO 6 INCHES.
0700 AM SNOW MEADE 37.28N 100.34W
02/09/2011 E7.0 INCH MEADE KS LAW ENFORCEMENT
0700 AM SNOW ENE ALEXANDER 38.47N 99.55W
02/09/2011 E8.0 INCH RUSH KS TRAINED SPOTTER
ESTIMATED 7 TO 9 INCHES.
0800 AM SNOW ASHLAND 37.19N 99.77W
02/09/2011 E7.5 INCH CLARK KS LAW ENFORCEMENT
ESTIMATED AT 7 TO 8 INCHES.
0800 AM SNOW ST. JOHN 38.00N 98.76W
02/09/2011 E10.0 INCH STAFFORD KS LAW ENFORCEMENT
0900 AM SNOW KINSLEY 37.92N 99.41W
02/09/2011 E6.5 INCH EDWARDS KS LAW ENFORCEMENT
ESTIMATED 6 TO 7 INCHES.
0900 AM SNOW LARNED 38.18N 99.10W
02/09/2011 E9.0 INCH PAWNEE KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
&&
MSCOTTLocal storm report, Feb 9, 12:24 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1224 PM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM SNOW 10 S COLLYER 38.89N 100.12W
02/08/2011 M5.0 INCH TREGO KS TRAINED SPOTTER
THE OBSERVER MEASURED A RANGE OF 4 TO 6 INCHES AND 0.13
INCHES OF WATER EQUIVALENT.
0850 AM SNOW HAYS 38.88N 99.32W
02/08/2011 E5.0 INCH ELLIS KS TRAINED SPOTTER
0940 AM SNOW BROWNELL 38.64N 99.74W
02/08/2011 M5.0 INCH NESS KS TRAINED SPOTTER
0946 AM SNOW 4 SW SCOTT STATE LAKE 38.64N 100.96W
02/08/2011 E3.0 INCH SCOTT KS TRAINED SPOTTER
SNOW DRIFTS UP TO KNEE DEEP WERE OBSERVED.
1026 AM SNOW 2 S MODOC 38.45N 101.07W
02/08/2011 E4.0 INCH SCOTT KS TRAINED SPOTTER
1030 AM HEAVY SNOW 14 NW LA CROSSE 38.67N 99.49W
02/08/2011 E3.0 INCH RUSH KS TRAINED SPOTTER
1127 AM HEAVY SNOW 5 E TOULON 38.85N 99.15W
02/08/2011 E7.0 INCH ELLIS KS TRAINED SPOTTER
1132 AM HEAVY SNOW N WAKEENEY 39.03N 99.88W
02/08/2011 M7.0 INCH TREGO KS TRAINED SPOTTER
1137 AM SNOW 5 WNW GARDEN CITY 38.00N 100.95W
02/08/2011 E2.0 INCH FINNEY KS TRAINED SPOTTER
1140 AM SNOW 1 S AMY 38.45N 100.60W
02/08/2011 M3.0 INCH LANE KS TRAINED SPOTTER
1148 AM HEAVY SNOW 4 NW CEDAR BLUFF 38.83N 99.78W
02/08/2011 M11.0 INCH TREGO KS PUBLIC
SNOWFALL OF 5.5 INCHES FELL SINCE SUNRISE.
1149 AM HEAVY SNOW NE LORETTA 38.65N 99.18W
02/08/2011 M7.0 INCH RUSH KS TRAINED SPOTTER
1211 PM SNOW 5 WNW BROWNELL 38.67N 99.82W
02/08/2011 E4.0 INCH NESS KS TRAINED SPOTTER
SNOW DRIFTS WERE TWO FEET DEEP.
1214 PM SNOW E BROWNELL 38.64N 99.74W
02/08/2011 E5.0 INCH NESS KS TRAINED SPOTTER
1234 PM SNOW 8 N JETMORE 38.20N 99.92W
02/08/2011 M5.0 INCH HODGEMAN KS TRAINED SPOTTER
0130 PM HEAVY SNOW E HEALY 38.60N 100.62W
02/08/2011 M7.0 INCH LANE KS TRAINED SPOTTER
0217 PM SNOW SYRACUSE 37.98N 101.75W
02/08/2011 E4.0 INCH HAMILTON KS LAW ENFORCEMENT
0218 PM SNOW LA CROSSE 38.53N 99.31W
02/08/2011 E5.0 INCH RUSH KS LAW ENFORCEMENT
0218 PM HEAVY SNOW HAYS 38.88N 99.32W
02/08/2011 E6.0 INCH ELLIS KS LAW ENFORCEMENT
0219 PM HEAVY SNOW LARNED 38.18N 99.10W
02/08/2011 E6.0 INCH PAWNEE KS LAW ENFORCEMENT
0222 PM SNOW LAKIN 37.94N 101.26W
02/08/2011 E4.0 INCH KEARNY KS LAW ENFORCEMENT
0223 PM SNOW KINSLEY 37.92N 99.41W
02/08/2011 E4.0 INCH EDWARDS KS LAW ENFORCEMENT
0223 PM SNOW ST. JOHN 38.00N 98.76W
02/08/2011 E4.0 INCH STAFFORD KS LAW ENFORCEMENT
0224 PM SNOW PRATT 37.65N 98.74W
02/08/2011 E2.0 INCH PRATT KS LAW ENFORCEMENT
0225 PM SNOW GARDEN CITY 37.98N 100.86W
02/08/2011 E3.5 INCH FINNEY KS LAW ENFORCEMENT
THE REPORT WAS AN ESTIMATED 3 TO 4 INCHES.
0225 PM SNOW JETMORE 38.08N 99.89W
02/08/2011 E5.0 INCH HODGEMAN KS LAW ENFORCEMENT
0229 PM SNOW SUBLETTE 37.48N 100.85W
02/08/2011 E3.5 INCH HASKELL KS LAW ENFORCEMENT
THE REPORT WAS AN ESTIMATED 3 TO 4 INCHES.
0233 PM HEAVY SNOW NESS CITY 38.45N 99.91W
02/08/2011 E6.0 INCH NESS KS LAW ENFORCEMENT
0234 PM SNOW MEADE 37.28N 100.34W
02/08/2011 E2.0 INCH MEADE KS LAW ENFORCEMENT
0234 PM SNOW ELKHART 37.00N 101.89W
02/08/2011 M1.5 INCH MORTON KS LAW ENFORCEMENT
THE REPORT WAS STATED AS ONE TO ONE AND A HALF INCHES OF
SNOWFALL.
0237 PM SNOW LIBERAL 37.04N 100.94W
02/08/2011 E2.0 INCH SEWARD KS LAW ENFORCEMENT
0239 PM SNOW HUGOTON 37.18N 101.35W
02/08/2011 E1.0 INCH STEVENS KS LAW ENFORCEMENT
0242 PM SNOW CIMARRON 37.81N 100.35W
02/08/2011 E3.5 INCH GRAY KS LAW ENFORCEMENT
SNOWFALL WAS REPORTED BETWEEN 3 AND 4 INCHES.
0248 PM SNOW COLDWATER 37.26N 99.34W
02/08/2011 E1.0 INCH COMANCHE KS LAW ENFORCEMENT
0250 PM SNOW ULYSSES 37.58N 101.36W
02/08/2011 E4.0 INCH GRANT KS LAW ENFORCEMENT
0254 PM SNOW SCOTT CITY 38.48N 100.91W
02/08/2011 E5.0 INCH SCOTT KS LAW ENFORCEMENT
0300 PM SNOW DIGHTON 38.48N 100.47W
02/08/2011 E5.0 INCH LANE KS LAW ENFORCEMENT
0306 PM SNOW DODGE CITY 37.76N 100.01W
02/08/2011 M4.0 INCH FORD KS OFFICIAL NWS OBS
0924 PM HEAVY SNOW PRATT 37.65N 98.74W
02/08/2011 E9.0 INCH PRATT KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
0926 PM HEAVY SNOW STAFFORD 37.96N 98.60W
02/08/2011 E9.0 INCH STAFFORD KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
0929 PM HEAVY SNOW MEDICINE LODGE 37.29N 98.58W
02/08/2011 E8.0 INCH BARBER KS LAW ENFORCEMENT
0931 PM HEAVY SNOW COLDWATER 37.26N 99.34W
02/08/2011 E6.0 INCH COMANCHE KS LAW ENFORCEMENT
0940 PM HEAVY SNOW LARNED 38.18N 99.10W
02/08/2011 E7.0 INCH PAWNEE KS LAW ENFORCEMENT
0942 PM HEAVY SNOW LA CROSSE 38.53N 99.31W
02/08/2011 E10.0 INCH RUSH KS LAW ENFORCEMENT
0944 PM HEAVY SNOW HAYS 38.88N 99.32W
02/08/2011 E9.0 INCH ELLIS KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
0947 PM HEAVY SNOW ASHLAND 37.19N 99.77W
02/08/2011 E5.0 INCH CLARK KS LAW ENFORCEMENT
ESTIMATED 4 TO 6 INCHES.
0951 PM HEAVY SNOW MEADE 37.28N 100.34W
02/08/2011 E5.0 INCH MEADE KS LAW ENFORCEMENT
ESTIMATED 4 TO 6 INCHES.
1000 PM SNOW HUGOTON 37.18N 101.35W
02/08/2011 E4.0 INCH STEVENS KS LAW ENFORCEMENT
ESTIMATED 3 TO 5 INCHES.
1011 PM HEAVY SNOW WAKEENEY 39.02N 99.88W
02/08/2011 E7.0 INCH TREGO KS LAW ENFORCEMENT
ESTIMATED 6 TO 8 INCHES.
1012 PM HEAVY SNOW NESS CITY 38.45N 99.91W
02/08/2011 E11.0 INCH NESS KS LAW ENFORCEMENT
ESTIMATED 10 TO 12 INCHES.
1016 PM HEAVY SNOW JETMORE 38.08N 99.89W
02/08/2011 E7.0 INCH HODGEMAN KS LAW ENFORCEMENT
ESTIMATED 6 TO 8 INCHES.
1019 PM HEAVY SNOW SCOTT CITY 38.48N 100.91W
02/08/2011 E7.0 INCH SCOTT KS LAW ENFORCEMENT
ESTIMATED 6 TO 8 INCHES.
1023 PM HEAVY SNOW DIGHTON 38.48N 100.47W
02/08/2011 E4.0 INCH LANE KS LAW ENFORCEMENT
ESTIMATED 3 TO 5 INCHES.
0600 AM SNOW SUBLETTE 37.48N 100.85W
02/09/2011 E5.0 INCH HASKELL KS LAW ENFORCEMENT
ESTIMATED 4 TO 6 INCHES.
0700 AM SNOW ENE ALEXANDER 38.47N 99.55W
02/09/2011 E8.0 INCH RUSH KS TRAINED SPOTTER
ESTIMATED 7 TO 9 INCHES.
0700 AM SNOW MEADE 37.28N 100.34W
02/09/2011 E7.0 INCH MEADE KS LAW ENFORCEMENT
0800 AM SNOW ST. JOHN 38.00N 98.76W
02/09/2011 E10.0 INCH STAFFORD KS LAW ENFORCEMENT
0800 AM SNOW ASHLAND 37.19N 99.77W
02/09/2011 E7.5 INCH CLARK KS LAW ENFORCEMENT
ESTIMATED AT 7 TO 8 INCHES.
0900 AM SNOW KINSLEY 37.92N 99.41W
02/09/2011 E6.5 INCH EDWARDS KS LAW ENFORCEMENT
ESTIMATED 6 TO 7 INCHES.
0900 AM SNOW LARNED 38.18N 99.10W
02/09/2011 E9.0 INCH PAWNEE KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
&&
06Local storm report, Feb 9, 1:13 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
113 PM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM SNOW 5 WNW BROWNELL 38.67N 99.82W
02/08/2011 E4.0 INCH NESS KS TRAINED SPOTTER
SNOW DRIFTS WERE TWO FEET DEEP.
1214 PM SNOW E BROWNELL 38.64N 99.74W
02/08/2011 E5.0 INCH NESS KS TRAINED SPOTTER
1234 PM SNOW 8 N JETMORE 38.20N 99.92W
02/08/2011 M5.0 INCH HODGEMAN KS TRAINED SPOTTER
0130 PM HEAVY SNOW E HEALY 38.60N 100.62W
02/08/2011 M7.0 INCH LANE KS TRAINED SPOTTER
0217 PM SNOW SYRACUSE 37.98N 101.75W
02/08/2011 E4.0 INCH HAMILTON KS LAW ENFORCEMENT
0218 PM SNOW LA CROSSE 38.53N 99.31W
02/08/2011 E5.0 INCH RUSH KS LAW ENFORCEMENT
0218 PM HEAVY SNOW HAYS 38.88N 99.32W
02/08/2011 E6.0 INCH ELLIS KS LAW ENFORCEMENT
0219 PM HEAVY SNOW LARNED 38.18N 99.10W
02/08/2011 E6.0 INCH PAWNEE KS LAW ENFORCEMENT
0222 PM SNOW LAKIN 37.94N 101.26W
02/08/2011 E4.0 INCH KEARNY KS LAW ENFORCEMENT
0223 PM SNOW ST. JOHN 38.00N 98.76W
02/08/2011 E4.0 INCH STAFFORD KS LAW ENFORCEMENT
0223 PM SNOW KINSLEY 37.92N 99.41W
02/08/2011 E4.0 INCH EDWARDS KS LAW ENFORCEMENT
0224 PM SNOW PRATT 37.65N 98.74W
02/08/2011 E2.0 INCH PRATT KS LAW ENFORCEMENT
0225 PM SNOW GARDEN CITY 37.98N 100.86W
02/08/2011 E3.5 INCH FINNEY KS LAW ENFORCEMENT
THE REPORT WAS AN ESTIMATED 3 TO 4 INCHES.
0225 PM SNOW JETMORE 38.08N 99.89W
02/08/2011 E5.0 INCH HODGEMAN KS LAW ENFORCEMENT
0229 PM SNOW SUBLETTE 37.48N 100.85W
02/08/2011 E3.5 INCH HASKELL KS LAW ENFORCEMENT
THE REPORT WAS AN ESTIMATED 3 TO 4 INCHES.
0233 PM HEAVY SNOW NESS CITY 38.45N 99.91W
02/08/2011 E6.0 INCH NESS KS LAW ENFORCEMENT
0234 PM SNOW MEADE 37.28N 100.34W
02/08/2011 E2.0 INCH MEADE KS LAW ENFORCEMENT
0234 PM SNOW ELKHART 37.00N 101.89W
02/08/2011 M1.5 INCH MORTON KS LAW ENFORCEMENT
THE REPORT WAS STATED AS ONE TO ONE AND A HALF INCHES OF
SNOWFALL.
0237 PM SNOW LIBERAL 37.04N 100.94W
02/08/2011 E2.0 INCH SEWARD KS LAW ENFORCEMENT
0239 PM SNOW HUGOTON 37.18N 101.35W
02/08/2011 E1.0 INCH STEVENS KS LAW ENFORCEMENT
0242 PM SNOW CIMARRON 37.81N 100.35W
02/08/2011 E3.5 INCH GRAY KS LAW ENFORCEMENT
SNOWFALL WAS REPORTED BETWEEN 3 AND 4 INCHES.
0248 PM SNOW COLDWATER 37.26N 99.34W
02/08/2011 E1.0 INCH COMANCHE KS LAW ENFORCEMENT
0250 PM SNOW ULYSSES 37.58N 101.36W
02/08/2011 E4.0 INCH GRANT KS LAW ENFORCEMENT
0254 PM SNOW SCOTT CITY 38.48N 100.91W
02/08/2011 E5.0 INCH SCOTT KS LAW ENFORCEMENT
0300 PM SNOW DIGHTON 38.48N 100.47W
02/08/2011 E5.0 INCH LANE KS LAW ENFORCEMENT
0306 PM SNOW DODGE CITY 37.76N 100.01W
02/08/2011 M4.0 INCH FORD KS OFFICIAL NWS OBS
0924 PM HEAVY SNOW PRATT 37.65N 98.74W
02/08/2011 E9.0 INCH PRATT KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
0926 PM HEAVY SNOW STAFFORD 37.96N 98.60W
02/08/2011 E9.0 INCH STAFFORD KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
0929 PM HEAVY SNOW MEDICINE LODGE 37.29N 98.58W
02/08/2011 E8.0 INCH BARBER KS LAW ENFORCEMENT
0931 PM HEAVY SNOW COLDWATER 37.26N 99.34W
02/08/2011 E6.0 INCH COMANCHE KS LAW ENFORCEMENT
0940 PM HEAVY SNOW LARNED 38.18N 99.10W
02/08/2011 E7.0 INCH PAWNEE KS LAW ENFORCEMENT
0942 PM HEAVY SNOW LA CROSSE 38.53N 99.31W
02/08/2011 E10.0 INCH RUSH KS LAW ENFORCEMENT
0944 PM HEAVY SNOW HAYS 38.88N 99.32W
02/08/2011 E9.0 INCH ELLIS KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
0947 PM HEAVY SNOW ASHLAND 37.19N 99.77W
02/08/2011 E5.0 INCH CLARK KS LAW ENFORCEMENT
ESTIMATED 4 TO 6 INCHES.
0951 PM HEAVY SNOW MEADE 37.28N 100.34W
02/08/2011 E5.0 INCH MEADE KS LAW ENFORCEMENT
ESTIMATED 4 TO 6 INCHES.
1000 PM SNOW HUGOTON 37.18N 101.35W
02/08/2011 E4.0 INCH STEVENS KS LAW ENFORCEMENT
ESTIMATED 3 TO 5 INCHES.
1011 PM HEAVY SNOW WAKEENEY 39.02N 99.88W
02/08/2011 E7.0 INCH TREGO KS LAW ENFORCEMENT
ESTIMATED 6 TO 8 INCHES.
1012 PM HEAVY SNOW NESS CITY 38.45N 99.91W
02/08/2011 E11.0 INCH NESS KS LAW ENFORCEMENT
ESTIMATED 10 TO 12 INCHES.
1016 PM HEAVY SNOW JETMORE 38.08N 99.89W
02/08/2011 E7.0 INCH HODGEMAN KS LAW ENFORCEMENT
ESTIMATED 6 TO 8 INCHES.
1019 PM HEAVY SNOW SCOTT CITY 38.48N 100.91W
02/08/2011 E7.0 INCH SCOTT KS LAW ENFORCEMENT
ESTIMATED 6 TO 8 INCHES.
1023 PM HEAVY SNOW DIGHTON 38.48N 100.47W
02/08/2011 E4.0 INCH LANE KS LAW ENFORCEMENT
ESTIMATED 3 TO 5 INCHES.
0600 AM SNOW SUBLETTE 37.48N 100.85W
02/09/2011 E5.0 INCH HASKELL KS LAW ENFORCEMENT
ESTIMATED 4 TO 6 INCHES.
0700 AM SNOW MEADE 37.28N 100.34W
02/09/2011 E7.0 INCH MEADE KS LAW ENFORCEMENT
0700 AM SNOW ENE ALEXANDER 38.47N 99.55W
02/09/2011 E8.0 INCH RUSH KS TRAINED SPOTTER
ESTIMATED 7 TO 9 INCHES.
0800 AM SNOW ASHLAND 37.19N 99.77W
02/09/2011 E7.5 INCH CLARK KS LAW ENFORCEMENT
ESTIMATED AT 7 TO 8 INCHES.
0800 AM SNOW ST. JOHN 38.00N 98.76W
02/09/2011 E10.0 INCH STAFFORD KS LAW ENFORCEMENT
0900 AM SNOW KINSLEY 37.92N 99.41W
02/09/2011 E6.5 INCH EDWARDS KS LAW ENFORCEMENT
ESTIMATED 6 TO 7 INCHES.
0900 AM SNOW LARNED 38.18N 99.10W
02/09/2011 E9.0 INCH PAWNEE KS LAW ENFORCEMENT
ESTIMATED 8 TO 10 INCHES.
&&
THE TOTALS BELOW ARE SEPARATED INTO SNOW...AND ICE AND SLEET
CATEGORIES...THEN BY AMOUNT...AND ARE NOT NECESSARILY THE
FINAL AMOUNT FOR EACH LOCATION.
SNOW REPORTS LISTED BY AMOUNT
INCHES LOCATION ST COUNTY TIME
------ ----------------------- -- -------------- -------
11.00 NESS CITY KS NESS 1012 PM
ESTIMATED 10 TO 12 INCHES.
10.00 ST. JOHN KS STAFFORD 0800 AM
10.00 LA CROSSE KS RUSH 0942 PM
9.00 LARNED KS PAWNEE 0900 AM
ESTIMATED 8 TO 10 INCHES.
9.00 HAYS KS ELLIS 0944 PM
ESTIMATED 8 TO 10 INCHES.
9.00 STAFFORD KS STAFFORD 0926 PM
ESTIMATED 8 TO 10 INCHES.
9.00 PRATT KS PRATT 0924 PM
ESTIMATED 8 TO 10 INCHES.
8.00 ENE ALEXANDER KS RUSH 0700 AM
ESTIMATED 7 TO 9 INCHES.
8.00 MEDICINE LODGE KS BARBER 0929 PM
7.50 ASHLAND KS CLARK 0800 AM
ESTIMATED AT 7 TO 8 INCHES.
7.00 MEADE KS MEADE 0700 AM
7.00 SCOTT CITY KS SCOTT 1019 PM
ESTIMATED 6 TO 8 INCHES.
7.00 JETMORE KS HODGEMAN 1016 PM
ESTIMATED 6 TO 8 INCHES.
7.00 WAKEENEY KS TREGO 1011 PM
ESTIMATED 6 TO 8 INCHES.
7.00 LARNED KS PAWNEE 0940 PM
7.00 E HEALY KS LANE 0130 PM
6.50 KINSLEY KS EDWARDS 0900 AM
ESTIMATED 6 TO 7 INCHES.
6.00 COLDWATER KS COMANCHE 0931 PM
6.00 NESS CITY KS NESS 0233 PM
6.00 LARNED KS PAWNEE 0219 PM
6.00 HAYS KS ELLIS 0218 PM
5.00 SUBLETTE KS HASKELL 0600 AM
ESTIMATED 4 TO 6 INCHES.
5.00 MEADE KS MEADE 0951 PM
ESTIMATED 4 TO 6 INCHES.
5.00 ASHLAND KS CLARK 0947 PM
ESTIMATED 4 TO 6 INCHES.
5.00 DIGHTON KS LANE 0300 PM
5.00 SCOTT CITY KS SCOTT 0254 PM
5.00 JETMORE KS HODGEMAN 0225 PM
5.00 LA CROSSE KS RUSH 0218 PM
5.00 8 N JETMORE KS HODGEMAN 1234 PM
5.00 E BROWNELL KS NESS 1214 PM
4.00 DIGHTON KS LANE 1023 PM
ESTIMATED 3 TO 5 INCHES.
4.00 HUGOTON KS STEVENS 1000 PM
ESTIMATED 3 TO 5 INCHES.
4.00 DODGE CITY KS FORD 0306 PM
4.00 ULYSSES KS GRANT 0250 PM
4.00 KINSLEY KS EDWARDS 0223 PM
4.00 ST. JOHN KS STAFFORD 0223 PM
4.00 LAKIN KS KEARNY 0222 PM
4.00 SYRACUSE KS HAMILTON 0217 PM
4.00 5 WNW BROWNELL KS NESS 1211 PM
SNOW DRIFTS WERE TWO FEET DEEP.
3.50 CIMARRON KS GRAY 0242 PM
SNOWFALL WAS REPORTED BETWEEN 3 AND 4 INCHES.
3.50 SUBLETTE KS HASKELL 0229 PM
THE REPORT WAS AN ESTIMATED 3 TO 4 INCHES.
3.50 GARDEN CITY KS FINNEY 0225 PM
THE REPORT WAS AN ESTIMATED 3 TO 4 INCHES.
2.00 LIBERAL KS SEWARD 0237 PM
2.00 MEADE KS MEADE 0234 PM
2.00 PRATT KS PRATT 0224 PM
1.50 ELKHART KS MORTON 0234 PM
THE REPORT WAS STATED AS ONE TO ONE AND A
HALF INCHES OF SNOWFALL.
1.00 COLDWATER KS COMANCHE 0248 PM
1.00 HUGOTON KS STEVENS 0239 PM
06The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:59 AM CST | Wind Chill Advisory | DDC | Clark, Edwards, Ellis, Finney, Ford, Grant and 17 more | 5 hr |
Nearby
Wind Chill Advisories in Kansas, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.